# SDR ASAA2022080439407

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,498 hours, 7,363 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1774
- Condition: Inoperative
- Location: #2 Engine
- Part time: 44,915 hours, 13,857 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 HAD FAULT CODE 75-30452. THE VBV POSITION SIGNALS DISAGREE. SHORT TIME 50 FLT HRS DEFERRED PER ASA T/C 78273000. GROUNDED - YES. REF. B737-900 AMM 73-21-60, REMOVED/REPLACED #2 ENGINE EEC.
